MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Catalog Number 04R13-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 patient identifier completed information: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased wbc and neutrophil results generated on the cell-dyn analyzer for one sample.(customer provided reference values for wbc are 4 - 11 10e3/ul) the following results were provided: (b)(6) 2023 sid 24207537602 05:58 pm: wbc 0.5 10e3/ul neu 0.3 10e3/ul (b)(6) 2023 sid (b)(6) 06:26 pm repeat results: wbc 5.3 10e3/ul neu 3.6 10e3/ul the sample was repeated for the third time with the following results: (b)(6) 2023 sid (b)(6) 06:37 pm: wbc 5.3 10e3/ul neu 3.6 10e3/ul no impact to patient management was reported.
 
Additional Manufacturer Narrative
Updated information in section d4 primary udi number the complaint investigation for falsely decreased wbc and neutrophil results generated on the cell-dyn emerald analyzer, serial number (b)(6) included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Review of all the information provided by the customer was reviewed.Return testing was not completed as returns were not available.Review of the instrument service history reports records did not indicate any major repairs performed on the instrument.A ticket search did not identify an increase in complaint activity for the current issue.Manufacturing documentation was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency of the cell-dyn emerald analyzer for serial number (b)(6) was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased wbc and neutrophil results generated on the cell-dyn analyzer for one sample.(customer provided reference values for wbc are 4 - 11 10e3/ul) the following results were provided: (b)(6) 2023 sid (b)(6) 05:58 pm: wbc 0.5 10e3/ul neu 0.3 10e3/ul (b)(6) 2023 sid (b)(6) 06:26 pm repeat results: wbc 5.3 10e3/ul neu 3.6 10e3/ul the sample was repeated for the third time with the following results: (b)(6) 2023 sid (b)(6) 06:37 pm: wbc 5.3 10e3/ul neu 3.6 10e3/ul no impact to patient management was reported.

Brand Name
CELL-DYN EMERALD 22 AL, INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden N39 E-932
GM   N39 E932
6122582960
MDR Report Key18491125
Report Number2919069-2024-00004
Device Sequence Number17939314
Product Code GKZ
UDI-Device Identifier00380740136093
UDI-Public(01)00380740136093(21)546
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04R13-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown